Liouvillian first integrals of differential equations

Tom 94 / 2011

Guy Casale Banach Center Publications 94 (2011), 153-161 MSC: 34M15. DOI: 10.4064/bc94-0-8

Streszczenie

In this paper we generalize to any dimension and codimension some theorems about existence of Liouvillian solutions or first integrals proved by M. Singer in Liouvillian first integrals of differential equations (1992) for first order differential equations.

Autorzy

  • Guy CasaleIRMAR-UMR CNRS 6625
    Université de Rennes 1
    F-35042 Rennes Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek